# SDR CA050505001

- Difficulty date: May 5, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Braero BAE125800A
- Engine: Garrtt TFE731*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 25WF4402
- Condition: Cracked
- Location: Te Flaps
- Part time: 11,805 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION, A CRACK WAS DETECTED VISUALLY, IN THE AFT, INNER MACHINED RADIUS OF THE RT FLAP OUTER HINGE, P.N: 25WF4402.  MPI NDT DETECTED A SECOND CRACK IN THE OPPOSITE, FORWARD RADIUS.  BOTH CRACKS RUN APPROXIMATELY 5.5 INCHES IN LENGTH, AND ARE IN EXCESS OF 0.040 INCHES IN DEPTH.  PART REPLACED WITH NEW.  MANUFACTURER FIELD SERVICE REPRESENTATIVE NOTIFIED.
